MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER
Model Number MAX 2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that employees obtained "white staining" to their fingers while unloading instruments processed in their v-pro max 2 sterilizer.The employees continued working.No report of injury.No medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and found the pressure transducer required recalibration and two valves required replacement.The technician recalibrated the pressure transducer and made the necessary replacements, tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician was informed that the employees were not wearing proper ppe, specifically gloves, while operating the sterilizer.The v-pro max 2 sterilizer operator manual states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the operator manual further states, "ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit." additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro max 2 sterilizer.The operator manual states, "dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit." the technician counseled user facility personnel on the importance of wearing proper ppe, specifically gloves, while operating their v-pro max 2 sterilizer and properly drying instruments prior to processing.No additional issues have been reported.

Brand Name
V-PRO
Common Device Name
V-PRO MAX 2 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22301302
Report Number3005899764-2025-00051
Device Sequence Number8628935
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)250121
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown